Sudapro Head Cold Tablets – 12 Tabs
Sudapro Head Cold Tablets are used to relive nasal congestion and the symptoms of colds including headache, sore throat, body ache, fever and pain. Each tablet contains 200mg of ibuprofen and 30mg pseudoephedrine hydrochloride, a decongestant which relieves a blocked or runny nose. These tables are non-drowsy.
This product is for use in adults and adolescents 15 years and older.
Do not take these tables if you have stomach ulcers or bleed, liver or kidney failure, a serious heart complaint, an over active thyroid, closed-angle glaucoma, have had a stroke or at risk of a stroke or have a history of seizures.
Adults and adolescents 15 years and over: Take one tablet every 6 hours. For more severe symptoms, take two tablets every 6 hours. Do not exceed 6 capsules in any 24-hour period.
Never exceed the stated dose
Always read the product leaflet
Earn 24 points upon purchasing this product.